Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. Dzhuraev
Title: Systems of equations of composite type
Additional book information: Translated by H. Begehr and Lin Wei. Pitman Monographs and Surveys in Pure Applied Math., vol. 44, Longman Scientific and Technical, Essex; John Wiley & Sons, New York, 1989, xv+333 pp. ISBN 0-582-00321-0.

Review Information:

Reviewer: Martin Schechter
Journal: Bull. Amer. Math. Soc. 24 (1991), 257-258
American Mathematical Society